# SDR IPXA2022102287362

- Difficulty date: October 7, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 87,305 hours, 19,110 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 76724203
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, CRACK FASTENER HOLE ON L/H WING LOWER SURFACE WHEN PERFORM APB SB AP767-57-013 BETWEEN WSTA 962.2 AND WSTA 1018.2. REPAIR IAW BOEING SR:4-5635772766, EO B767-5710-84921 AND EO B767-5710-85030-A.
